Alert archive / California / Flash Flood Warnings in 2013

Flash Flood Warning 295, NWS Las Vegas, NV

September 8, 2013Inyo County, California

NWS Las Vegas, NV issued this flash flood warning at Sep 8, 2013, 6:38 PM PDT for Inyo County, California. It was in force for 112 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2013, 6:38 PM PDT (01:38 UTC)
Expired
Sep 8, 2013, 8:30 PM PDT
In force
112 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Inyo County, CA

The radar

The Edwards AFB radar (KEYX), 104 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 7:30 PM PDTFLASH FLOOD4 Nne Trona, CATRONA WILDROSE ROAD WAS REPORTED CLOSED BY THE TRONA AIRPORT ACCORDING TO THE INYO COUNTY SHERIFF. THE EVENT TIME IS AN ESTIMATE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 52 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 1.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2013-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2013-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
400 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1660 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WGUS55 KVEF 090138
FFWVEF
CAC027-090330-
/O.NEW.KVEF.FF.W.0295.130909T0138Z-130909T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
638 PM PDT SUN SEP 8 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL INYO COUNTY IN EASTERN CALIFORNIA...

* UNTIL 830 PM PDT.

* AT 630 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORMS ALONG AND JUST WEST OF TRONA    
  WILDROSE ROAD. THIS WILL RESULT IN WATER CROSSING LOW SPOTS AS     
  WELL AS ROCKS AND MUD WASHING ONTO THE ROAD.

* LOCATIONS IMPACTED INCLUDE...
  TRONA WILDROSE ROAD FROM SOUTH OF PANAMINT SPRINGS TO THE INYO-SAN 
  BERNARDINO COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3617 11747 3617 11723 3580 11726 3580 11746

$$

STACHELSKI
2 follow-up statements
394 
WGUS75 KVEF 090242
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
742 PM PDT SUN SEP 8 2013

CAC027-090330-
/O.CON.KVEF.FF.W.0295.000000T0000Z-130909T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INYO CA-
742 PM PDT SUN SEP 8 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM PDT FOR SOUTH
CENTRAL INYO COUNTY...

AT 731 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
RAINFALL DECREASING OVER TRONA WILDROSE ROAD. HOWEVER...RUNOFF FROM 
EARLIER HEAVY RAIN COULD STILL CAUSE FLASH FLOODING.

LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN INYO COUNTY INCLUDING TRONA WILDROSE 
ROAD SOUTH OF PANAMINT SPRINGS TO THE INYO-SAN BERNARDINO COUNTY 
LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3617 11747 3617 11723 3580 11726 3580 11746

$$

JH
070 
WGUS75 KVEF 090331
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
831 PM PDT SUN SEP 8 2013

CAC027-090341-
/O.EXP.KVEF.FF.W.0295.000000T0000Z-130909T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INYO CA-
831 PM PDT SUN SEP 8 2013

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTH CENTRAL INYO
COUNTY...

RAIN ENDED IN THE WARNING AREA ALONG TRONA WILDROSE ROAD AND THERE 
IS NO LONGER A THREAT OF FLASH FLOODING.

LAT...LON 3617 11747 3617 11723 3580 11726 3580 11746

$$

JH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 3:50 PM PDT, 2 hours 48 minutes earlier.

Area forecast discussion, Sep 8, 3:50 PM PDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
350 PM PDT SUN SEP 8 2013

.SYNOPSIS....MONSOONAL MOISTURE WILL REMAIN IN PLACE THROUGH THE
MIDDLE OF THE WEEK FOR A CHANCE OF SHOWERS AND THUNDERSTORMS AND
VARYING AMOUNTS OF CLOUD COVER. A DRYING TREND IS IN SIGHT FOR THE
SECOND HALF OF THE WEEK WHICH COULD LAST INTO NEXT WEEKEND. BELOW
NORMAL TEMPERATURES ARE FORECAST THROUGH WEDNESDAY THEN WARMING BACK
TO NEAR OR SLIGHTLY ABOVE NORMAL.
&&

.SHORT TERM...THROUGH MONDAY NIGHT...A CLOSED UPPER LOW CONTINUED TO
CIRCULATE OVER SOUTHERN CALIFORNIA AND CLOUD COVER CLEARED
CONSIDERABLY OVER SOUTHERN NEVADA AND SOUTHEAST CALIFORNIA DURING
THE LATE MORNING AND EARLY AFTERNOON. THE MOST SUSTAINED
THUNDERSTORMS HAVE BEEN DEVELOPING ALONG A CONVERGENCE AXIS
EXTENDING FROM NORTH OF BAKER TO THE AREA HIGHWAY 95. ELSEWHERE
STORMS HAVE BEEN FAIRLY SHORT LIVED AND THIS TREND SHOULD CONTINUE
INTO THE EVENING. THE FLASH FLOOD WATCH FOR MOHAVE COUNTY WAS
CANCELLED ACCORDINGLY.

THE UPPER LOW IS EXPECTED TO SHIFT SLOWLY OVER SOUTHERN NEVADA
TONIGHT AND REMAIN PARKED OVERHEAD THROUGH MONDAY EVENING. THIS WILL
CONTINUE TO CIRCULATE THE AVAILABLE MOISTURE AND PRODUCE ISOLATED TO
SCATTERED THUNDERSTORMS WITH A COMBINATION OF SURFACE HEATING AND
LIMITED DYNAMIC SUPPORT FROM THE WEAK LOW. CLOUD COVER SHOULD BE
LESS EXTENSIVE MONDAY MORNING ALLOWING FOR MORE SURFACE HEATING SO
CONVECTION WILL GET A LITTLE EARLIER START. LITTLE CHANGE WAS NEEDED
TO THE INHERITED GRIDS EXCEPT TO LOWER TEMPERATURES.
&&

.LONG TERM...TUESDAY THROUGH SUNDAY NIGHT. MOISTURE STILL REMAINS IN
PLACE ON TUESDAY AND WE SHOULD STILL HAVE THE MID/UPPER LEVEL LOW
PRESENTLY OVER SOCAL AROUND. SO ONCE AGAIN SHOWERS AND THUNDERSTORMS
SHOULD DEVELOP ACROSS THE AREA MAINLY EAST OF WHERE THE CENTER OF
THE LOW IS AT. THE LATEST MODELS STILL SHOW SOME DIFFERENCES IN
WHERE THEY PLACE THE LOW WHICH PRESENTS SOME UNCERTAINTY AS TO JUST
HOW ACTIVE PORTIONS OF THE AREA WILL BE ESPECIALLY IN THE WEST. IF
THE LOW HEADS FURTHER EAST ON TUESDAY THAN THE COLORADO RIVER, DRIER
AND STABLE AIR MAY HOLD DOWN CONVECTION ALTOGETHER IN THE WESTERN
PORTIONS OF THE AREA. AT THIS TIME WE HAVE KEPT THE GREATEST POPS IN
THE MOHAVE COUNTY WITH CHANCES DECREASING THE FURTHER WEST YOU GO.
PWATS ARE FORECAST TO BE BETWEEN 0.5 INCHES AND 1.2 INCHES ACROSS
THE AREA. THE STEERING FLOW IS SHOWN BY THE GFS TO BE MORE WESTERLY
WHILE THE ECMWF SHOWS MORE OF A NORTHERLY COMPONENT BUT BOTH ARE 10
KTS OR LESS. SO GIVEN THE SLOWER MOVEMENT OF STORMS, WE MAY STILL
SEE A FEW PLACES AT RISK FOR FLASH FLOODING.

FROM WEDNESDAY INTO THURSDAY, THE MODELS ALL HANDLE HOW QUICK THE
UPPER LOW EXITS AND WHERE THEY PLACE IT. SOME RUNS HAVE HAD IT NEAR
ELY WHILE OTHERS KEEP IT NEAR SOUTHERN NEVADA OR NORTHWEST ARIZONA.
IN GENERAL WE KEPT POPS GREATEST IN MOHAVE AND LINCOLN COUNTIES AND
HAVE THEM LOWEST IN THE WEST. THE MAIN ISSUE WEDNESDAY IS JUST HOW
MUCH CONVECTION MAY DEVELOP ON THE BACK SIDE OF THE LOW DURING THE
MORNING, AFTERNOON AND EARLY EVENING HOURS. BY WEDNESDAY NIGHT AS
THE LOW STARTS TO HEAD FURTHER INLAND, DRIER AND MORE STABLE AIR IS
SHOWN TO START SPREADING EAST ACROSS THE AREA. THIS SHOULD BRING AN
END TO SHOWERS AND THUNDERSTORMS IN THE WEST, BUT FURTHER EAST WHERE
MOISTURE AND INSTABILITY LINGER AS DOES THE MID/UPPER LEVEL LOW, WE
HAVE LEFT IN THE POSSIBILITY OF SHOWERS AND THUNDERSTORMS
DEVELOPING. FURTHER DRYING SHOULD TAKE PLACE FRIDAY INTO NEXT
WEEKEND, AND IF WE SEE ANY ACTIVITY IT SHOULD MAINLY BE IN THE
AFTERNOON AND EARLY EVENING ACROSS MOHAVE AND EASTERN LINCOLN
COUNTIES.

TEMPS SHOULD BE NEAR TO SLIGHTLY BELOW NORMAL ON TUESDAY AND
WEDNESDAY THEN WARM UP THROUGH NEXT WEEKEND AS SUNNIER CONDITIONS
RETURN. BIAS-CORRECTED SREF, ECMWF AND MOS GUIDANCE WERE USED FOR
TEMPS AND BLENDED WITH CONTINUITY. THE ONLY REAL CHANGES WERE TO
ADJUST HIGH TEMPS DOWN A LITTLE ON TUESDAY AND WEDNESDAY.
&&

.AVIATION...FOR MCCARRAN...GENERALLY LIGHT WINDS ARE EXPECTED
THROUGH THIS EVENING AND WINDS ARE EXPECTED TO REMAIN LIGHT MONDAY.
ISOLATED THUNDERSTORMS WILL DIMINISH OVER THE MOUNTAINS WEST AND
SOUTHWEST OF THE TERMINAL BY EARLY EVENING. GENERALLY SCATTERED
CLOUDS WITH BASES AROUND 9-12KFT CAN BE EXPECTED THROUGH MONDAY WITH
THUNDERSTORMS DEVELOPING OVER THE SPRING MOUNTAINS AGAIN MONDAY
AFTERNOON.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED TO SCATTERED THUNDERSTORMS AROUND THE REGION
WILL DIMINISH THIS EVENING THEN REDEVELOP MONDAY AFTERNOON.
PREVAILING WINDS OUTSIDE OF STORM INFLUENCES SHOULD GENERALLY REMAIN
UNDER 10 KTS EXCEPT IN THE OWENS VALLEY AND ESMERALDA COUNTY WHERE
SOUTH WINDS COULD GUST UP TO 25 KTS AT TIMES.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

ADAIR/STACHELSKI

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Sep 8, 3:24 AM PDT, 15 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
324 AM PDT SUN SEP 8 2013

AZZ001-003-090700-
NORTHWEST PLATEAU-NORTHWEST DESERTS-
324 AM MST SUN SEP 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY. HEAVY RAIN IS THE
MAIN THREAT...AND A FLASH FLOOD WATCH IS IN EFFECT FROM 11 AM UNTIL
MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE AT LEAST THROUGH WEDNESDAY.
THERE IS A CHANCE OF A DRYING TREND AFTER WEDNESDAY...BUT THE TIMING
IS UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF HEAVY RAIN AND FLASH FLOODING WILL BE NEEDED THIS
AFTERNOON AND EVENING.

AZZ002-036-CAZ519>527-NVZ014>022-090700-
LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
324 AM PDT SUN SEP 8 2013 /324 AM MST SUN SEP 8 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN TODAY...AND ISOLATED
FLASH FLOODING IS AGAIN THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE AT LEAST THROUGH WEDNESDAY.
THERE IS A CHANCE OF A DRYING TREND AFTER WEDNESDAY...BUT THE TIMING
IS UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO
STANDARD OPERATING PROCEDURES.

MORGAN

In the hours before

Local storm report, Sep 8, 5:01 PM PDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
501 PM PDT SUN SEP 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     1 SSE BJY TOWER (NTS A1 37.06N 116.05W
09/08/2013  M67 MPH          NYE                NV   MESONET

&&

JH
Local storm report, Sep 8, 5:51 PM PDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
551 PM PDT SUN SEP 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     FLASH FLOOD      13 SE KEELER            36.33N 117.71W
09/08/2013                   INYO               CA   LAW ENFORCEMENT

            WATER AND DEBRIS COVERED HIGHWAY 190 BETWEEN SALINE
            VALLEY ROAD AND PANAMINT SPRINGS.

&&

STACHELSKI
Local storm report, Sep 8, 6:04 PM PDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
604 PM PDT SUN SEP 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     FLASH FLOOD      3 E PANAMINT SPRINGS    36.34N 117.42W
09/08/2013                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTED A VEHICLE STUCK IN
            FLOODWATERS AT HIGHWAY 190 AND PANAMINT VALLEY ROAD.

&&

STACHELSKI
Local storm report, Sep 8, 6:08 PM PDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
608 PM PDT SUN SEP 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     FLASH FLOOD      3 E PANAMINT SPRINGS    36.34N 117.42W
09/08/2013                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTED SEVERAL VEHICLES STUCK
            IN FLOODWATERS AT HIGHWAY 190 AND PANAMINT VALLEY ROAD
            DUE TO MUD AND ROCKS ON THE ROAD.

&&
UPDATED TO ADD MORE INFORMATION FROM CHP.

STACHELSKI
Local storm report, Sep 8, 6:24 PM PDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
624 PM PDT SUN SEP 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     FLASH FLOOD      3 E PANAMINT SPRINGS    36.34N 117.42W
09/08/2013                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTED SEVERAL VEHICLES STUCK
            IN FLOODWATERS AT HIGHWAY 190 AND PANAMINT VALLEY ROAD
            DUE TO MUD AND ROCKS ON THE ROAD. AT 619 PM ONE MILE OF
            THE ROADWAY WAS REPORTED WASHED OUT WITH DEBRIS AND
            ROCKS.

&&
SENT TO ADD YET MORE INFORMATION FROM CHP.

STACHELSKI

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 5:12 PM PDTFlash Flood WarningVEFInyo2 hr
Sep 8, 5:36 PM PDTFlash Flood WarningVEFInyo3 hr
Sep 8, 6:29 PM PDTAreal Flood AdvisoryVEFSan Bernardino3 hr
Sep 8, 6:42 PM PDTSevere Thunderstorm WarningVEFInyo, San Bernardino48 min
Sep 8, 6:48 PM PDTFlash Flood WarningVEFInyo117 min
Sep 9, 12:06 PM PDTAreal Flood AdvisoryVEFSan Bernardino3 hr
Sep 9, 4:07 PM PDTAreal Flood AdvisoryVEFSan Bernardino113 min

Nearby

Flash Flood Warnings in California, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.